Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 112, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at May 27, 2015, 6:06 AM CDT for Ellis County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2015, 6:06 AM CDT (11:06 UTC)
- Expired
- May 27, 2015, 9:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- Moderate
County Ellis County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 25 km from the middle of the area, began a volume at 11:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 11.1 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2534 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 1282 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
509
WGUS54 KFWD 271106
FFWFWD
TXC139-271400-
/O.NEW.KFWD.FF.W.0112.150527T1106Z-150527T1400Z/
/00000.2.DM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
606 AM CDT WED MAY 27 2015
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
A DAM BREAK IN...
NORTHWESTERN ELLIS COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 900 AM CDT
* AT 557 AM CDT...LOCAL LAW ENFORCEMENT REPORTED THE IMMINENT
FAILURE OF PADERA LAKE DAM...NORTHWEST OF THE CITY OF MIDLOTHIAN
AND JUST EAST OF HIGHWAY 287 NEAR KIMBLE RD! THE DAM WOULD LIKELY
BE BREACHED AND COULD GIVE WAY BEFORE MID MORNING WITH FLASH
FLOODING LIKELY. THE FLOOD WATERS FROM THIS LAKE WOULD RAPIDLY
SURGE INTO THE NEWTON BRANCH...THEN INTO COTTONWOOD CREEK ALONG
HIGHWAY 287. FROM THERE...FLOOD WATERS WILL MOVE INTO SOAP
CREEK...BEFORE TURNING SOUTH AND DOWN INTO THE MOUNTAIN CREEK
BASIN TOWARD FM 661 OR LAKEVIEW DRIVE.
A LARGE SECTION OF HIGHWAY 287 IS BEING CLOSED DOWN IN
ANTICIPATION OF THE PADERA LAKE DAM FAILURE.
* LOCATIONS IMPACTED INCLUDE...
MIDLOTHIAN AND POPULATION IMMEDIATELY NORTHWEST OF THE CITY.
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...MOUNTAIN CREEK...
NEWTON BRANCH...COTTONWOOD CREEK...SOAP CREEK AND LOW BRANCH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW! ACT QUICKLY TO PROTECT YOUR LIFE.
STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3248 9703 3247 9708 3250 9708 3253 9706
3253 9703 3251 9701
$$
051 follow-up statement
648
WGUS74 KFWD 271154
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
654 AM CDT WED MAY 27 2015
TXC139-271400-
/O.CON.KFWD.FF.W.0112.000000T0000Z-150527T1400Z/
/00000.2.DM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ELLIS TX-
654 AM CDT WED MAY 27 2015
...A FLASH FLOOD WARNING FOR A DAM BREAK REMAINS IN EFFECT UNTIL 900
AM CDT FOR NORTHWESTERN ELLIS COUNTY...
LOCAL LAW ENFORCEMENT HAS REPORTED THE IMMINENT FAILURE OF PADERA
LAKE DAM!
PADERA LAKE DAM IS LOCATED NORTHWEST OF THE CITY OF MIDLOTHIAN...
JUST EAST OF HIGHWAY 287 NEAR KIMBLE ROAD. THE DAM IS BEGINNING TO
FAIL AND WILL GIVE WAY THIS MORNING.
THE FLOOD WATERS FROM THIS LAKE WOULD RAPIDLY SURGE INTO NEWTON
BRANCH...THEN INTO COTTONWOOD CREEK ALONG HIGHWAY 287. THE HIGHWAY
IS BEING CLOSED...AND TRAFFIC IS BEING DIVERTED. FROM COTTONWOOD
CREEK...THE FLOOD WAVE WILL MOVE INTO SOAP CREEK...THEN BRIEFLY INTO
MOUNTAIN CREEK...BEFORE FLOWING INTO THE SOUTH END OF JOE POOL LAKE
NEAR BRITTON PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN. MOST FLOOD DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3248 9703 3247 9708 3250 9708 3253 9706
3253 9703 3251 9701
$$
05/25What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 27, 3:54 AM CDT, 2 hours 12 minutes earlier.
Area forecast discussion, May 27, 3:54 AM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 354 AM CDT WED MAY 27 2015 .DISCUSSION... SIMILAR TO MONDAY EVENING AND YESTERDAY MORNING...WE CONTINUE TO MONITOR A LINEAR MCS EXITING THE REGION. THIS MCS HAS BEEN WEAKER AND SLOWER AS IT HAS BECOME COLD POOL DRIVEN ACROSS OUR CENTRAL TEXAS COUNTIES AND WILL STILL HAVE HYDROLOGICAL IMPACTS THROUGH SUNRISE ACROSS THAT AREA. WE SHOULD SEE ENOUGH INHIBITION FROM SUBSIDENCE BEHIND THIS MESOSCALE FEATURE FOR MAINLY ISOLATED ACTIVITY LATER THIS MORNING...THOUGH WILL HOLD HIGHER CHANCES ACROSS OUR FAR SOUTHERN COUNTIES FOR MCS MESOSCALE REMNANTS MOVING E/SE ACROSS THOSE AREAS. MORE SHORTWAVE ENERGY CURRENTLY OVER THE SOUTHERN HIGH PLAINS WILL RIPPLE ACROSS THE AREA THIS COMING AFTERNOON AND EVENING ONCE AGAIN. AS THE ENVIRONMENT RECOVERS WITH DAYTIME HEATING AND REDESTABILIZES THIS AFTERNOON...WE EXPECT MORE SCATTERED STORMS WITH LOCALIZED HEAVY RAINFALL TO DEVELOP. DESPITE THIS...WE DO NOT FEEL ANY HEAVY RAIN WILL BE WIDESPREAD AND WILL FOREGO ANY FLASH FLOOD WATCH ISSUANCE AT THIS TIME AFTER COORDINATION WITH SURROUNDING OFFICES. WE/LL ADVERTISE OUR BEST CHANCES ACROSS THE NE HALF OF THE CWA TODAY AS IT APPEARS AN OUTFLOW BOUNDARY WILL SURGE OUT OF OKLAHOMA DURING THE AFTERNOON HOURS. HIGH RESOLUTION SHORT TERM MODELS ARE EVEN STRUGGLING IN THIS MOIST AND PROGRESSIVE REGIME AND CONFIDENCE IS NOT VERY HIGH ON COVERAGE AND TIMING. FINALLY...IT APPEARS MUCH OF THE AREA WILL BE UNDER A SLIGHT RISK FOR SEVERE STORMS ONCE AGAIN THIS AFTERNOON AND EVENING WITH LARGE HAIL...DAMAGING WINDS...AND LOCALLY HEAVY RAIN/FLOODING BEING THE MAIN THREATS. HOWEVER...A BRIEF TORNADO OR TWO CANNOT BE DISCOUNTED THROUGH THIS EVENING WITH SUBTLE OUTFLOW BOUNDARIES AROUND TODAY. THURSDAY MORNING SHOULD BE SIMILAR TO THIS MORNING WITH A REPRIEVE IN CONVECTIVE ACTIVITY. THE REPRIEVE WILL BE SHORT-LIVED HOWEVER... WITH ANOTHER SUBSTANTIAL SHORTWAVE DISTURBANCE ARRIVING THURSDAY AFTERNOON AND NIGHT WITH ANOTHER POTENTIAL MCS LATE THURSDAY NIGHT INTO FRIDAY MORNING. LATER FRIDAY...FRIDAY NIGHT AND INTO SATURDAY MORNING...IT APPEARS A SIMILAR SCENARIO UNFOLDS WITH MORE WIDESPREAD HEAVY RAINS OCCURRING ESPECIALLY DURING THE NOCTURNAL HOURS WITH ANY MCS/S THAT MOVE THROUGH. THIS WILL LIKELY BE THE TIME FRAME FOR A FUTURE FLASH FLOOD WATCH ISSUANCE WITH GREATER AREAL COVERAGE OF HEAVIER RAINS. CONFIDENCE REGARDING SEVERE WEATHER REMAINS LOW DURING THIS PERIOD AND WILL BE REFINED IN FUTURE FORECASTS AND DISCUSSIONS. THE MAIN LONGWAVE TROUGH APPEARS TO FINALLY LIFT EAST ACROSS THE PLAINS THIS COMING WEEKEND AND WILL HELP TO USHER IN A WEAK LATE SEASON COLD FRONT INTO THE AREA. SCATTERED RAIN CHANCES WILL CONTINUE EVEN BEHIND THE FRONT WITH MOISTURE LINGERING OVER THE AREA...BUT SHOULD WANE FROM NORTH TO SOUTH ON SUNDAY/SUNDAY NIGHT WITH AN UPPER RIDGE TO THE WEST EXPANDING EASTWARD TOWARD THE AREA PER THE CANADIAN AND EUROPEAN MODELS. HOWEVER...THE GFS STILL WANTS TO LINGER A WEAK...CUT OFF UPPER LOW OVER THE ARKLATEX TO OUR EAST. WILL FOLLOW THE FORMER MODELS ON THE FORECAST FOR NOW BUT IF THE GFS PANS OUT...LOW RAIN CHANCES MAY LINGER ACROSS THE EASTERN CWA INTO EARLY NEXT WEEK. EITHER WAY...THINK MANY OF US ARE LOOKING FORWARD TO THIS LONGWAVE PATTERN SHIFT AND AN OPPORTUNITY FOR THE ENTIRE AREA TO DRY OUT SOMEWHAT AS WE MOVE INTO EARLY JUNE. 05/ && .AVIATION... /ISSUED 1203 AM CDT WED MAY 27 2015/ ALTHOUGH THUNDERSTORMS HAVE MOVED TO THE SOUTH OF DALLAS AND TARRANT COUNTIES...SOME LIGHTNING WILL AFFECT THE METROPLEX TAF SITES THROUGH 09Z. MVFR CEILINGS MAY BE SLOW TO COME BACK IN DUE TO THE CONVECTION TO THE SOUTH...BUT HAVE BROUGHT MVFR CEILINGS IN AT 09Z ALONG WITH SOME LIGHT FOG. EXPECT CEILINGS TO IMPROVE TO VFR BY EARLY AFTERNOON /19Z/. SCATTERED THUNDERSTORMS ARE A POSSIBILITY ACROSS ALL OF NORTH AND CENTRAL TEXAS WEDNESDAY AFTERNOON...THUS HAVE VCTS IN THE TAFS THROUGH THE AFTERNOON. MVFR CEILINGS WILL SPREAD ACROSS THE REGION TOWARD 06Z THURSDAY. 58 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 86 70 84 71 82 / 50 40 40 50 50 WACO, TX 87 72 84 72 83 / 30 40 40 30 40 PARIS, TX 81 69 83 70 80 / 50 30 40 40 50 DENTON, TX 85 70 83 70 81 / 50 30 40 50 50 MCKINNEY, TX 84 70 84 70 81 / 50 30 40 50 50 DALLAS, TX 87 72 84 72 82 / 50 40 40 40 50 TERRELL, TX 86 71 85 72 82 / 50 40 40 40 40 CORSICANA, TX 85 71 84 72 82 / 40 40 40 30 40 TEMPLE, TX 87 72 84 72 83 / 40 30 40 30 40 MINERAL WELLS, TX 86 70 82 68 82 / 30 40 40 50 40 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && /05
Hazardous weather outlook, May 27, 4:48 AM CDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 448 AM CDT WED MAY 27 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-281100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 448 AM CDT WED MAY 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN TODAY...WITH THE BEST CHANCES THIS AFTERNOON NORTH AND EAST OF THE DALLAS/FORT WORTH METROPLEX. SOME OF THE STORMS MAY BECOME SEVERE WITH LARGE HAIL... DAMAGING WINDS...AND TORNADOES. ALTHOUGH WIDESPREAD HEAVY RAIN IS NOT EXPECTED...ANY SIGNIFICANT RAINFALL COULD EASILY RE-AGGRAVATE FLOODING ISSUES. ONCE AGAIN...THE ACTIVITY WILL LINGER INTO THE NIGHTTIME HOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. DAILY THUNDERSTORM CHANCES WILL CONTINUE INTO EARLY NEXT WEEK... WITH THE POTENTIAL FOR SEVERE WEATHER EACH DAY. THE HIGHEST CHANCES WILL BE FRIDAY NIGHT INTO SATURDAY...WHEN WIDESPREAD HEAVY RAINFALL AND FLASH FLOODING WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON AND EVENING. 25
In the hours before
Local storm report, May 27, 1:34 AM CDT, 4 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
134 AM CDT WED MAY 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0117 AM TSTM WND GST GROESBECK 31.53N 96.52W
05/27/2015 E60 MPH LIMESTONE TX PUBLICSpecial weather statement, May 27, 1:35 AM CDT, 4 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
135 AM CDT WED MAY 27 2015
TXZ147-148-158-160-162-174-175-270715-
ROBERTSON TX-BELL TX-ANDERSON TX-LEON TX-FREESTONE TX-MILAM TX-
FALLS TX-
135 AM CDT WED MAY 27 2015
...SIGNIFICANT WEATHER ADVISORY FOR FALLS...ANDERSON...BELL...
ROBERTSON...FREESTONE...LEON AND MILAM COUNTIES UNTIL 215 AM CDT...
AT 133 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NORTH OF PALESTINE
TO TEAGUE TO BREMOND TO TEMPLE...AND MOVING SOUTHEAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
CAMERON AROUND 155 AM CDT.
ROCKDALE AROUND 215 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE LEONA...MARQUEZ...
KIRVIN...STREETMAN...JEWETT...NORMANGEE...OAKWOOD...BUCKHOLTS...
MILANO AND SCHWERTNER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE MORE THAN 15 MILES AWAY FROM A THUNDERSTORM.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
NORTH CENTRAL TEXAS.
LAT...LON 3151 9574 3132 9566 3109 9576 3096 9626
3070 9656 3046 9715 3073 9727 3091 9783
3104 9791 3131 9743 3124 9734 3152 9680
3122 9660 3125 9654 3141 9624 3180 9649
3201 9606 3208 9542 3185 9545 3161 9526
TIME...MOT...LOC 0633Z 318DEG 24KT 3186 9550 3174 9595 3137 9632 3095
9714
DUNNSpecial weather statement, May 27, 1:48 AM CDT, 4 hours 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 148 AM CDT WED MAY 27 2015 TXZ105-118>121-270715- ROCKWALL-HUNT-DALLAS-TARRANT-KAUFMAN- 148 AM CDT WED MAY 27 2015 ...GUSTY WINDS FROM THUNDERSTORMS TO THE SOUTH WILL AFFECT ROCKWALL..DALLAS...SOUTHWESTERN HUNT...NORTHERN KAUFMAN AND TARRANT COUNTIES... AT 145 AM CDT...A AREA OF SHOWERS AND THUNDERSTORMS WAS SOUTH OF A CLEBURNE TO KAUFMANN LINE. TO THE NORTH OF THESE STORMS WIND GUSTS IN EXCESS OF 40 MPH ARE POSSIBLE THROUGH 245 AM. LOCATIONS IMPACTED INCLUDE... DALLAS...FORT WORTH...ARLINGTON...GARLAND...IRVING...GRAND PRAIRIE... MESQUITE...CARROLLTON...RICHARDSON...MANSFIELD...ROWLETT...EULESS... DESOTO...BEDFORD...GRAPEVINE...CEDAR HILL...HALTOM CITY...KELLER... COPPELL AND DUNCANVILLE. LAT...LON 3257 9608 3257 9755 3299 9754 3295 9606 TIME...MOT...LOC 0645Z 268DEG 47KT 3281 9651 92
Special weather statement, May 27, 2:21 AM CDT, 3 hours 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 221 AM CDT WED MAY 27 2015 TXZ142-143-156-157-270800- LAMPASAS TX-MILLS TX-HAMILTON TX-CORYELL TX- 221 AM CDT WED MAY 27 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HAMILTON... SOUTHWESTERN CORYELL...CENTRAL LAMPASAS AND SOUTHEASTERN MILLS COUNTIES UNTIL 300 AM CDT... AT 221 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES EAST OF GOLDTHWAITE...OR 24 MILES NORTHEAST OF SAN SABA... MOVING EAST AT 30 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... EVANT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR CENTRAL TEXAS. LAT...LON 3155 9851 3160 9797 3120 9798 3124 9852 TIME...MOT...LOC 0721Z 267DEG 24KT 3142 9838 58
Special weather statement, May 27, 3:43 AM CDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
343 AM CDT WED MAY 27 2015
TXZ157-159-270930-
MCLENNAN TX-CORYELL TX-
343 AM CDT WED MAY 27 2015
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CORYELL AND
SOUTHWESTERN MCLENNAN COUNTIES UNTIL 430 AM CDT...
AT 342 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
FORT GATES...OR NEAR GATESVILLE...MOVING EAST AT 25 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GATESVILLE...MCGREGOR...BRUCEVILLE-EDDY...MOODY...CRAWFORD...MOTHER
NEFF STATE PARK...FORT GATES...OGLESBY AND SOUTH MOUNTAIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3124 9773 3144 9773 3162 9742 3130 9724
3128 9738 3132 9742 3127 9752
TIME...MOT...LOC 0842Z 259DEG 22KT 3138 9767
92Special weather statement, May 27, 3:51 AM CDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
351 AM CDT WED MAY 27 2015
TXZ158-270930-
BELL TX-
351 AM CDT WED MAY 27 2015
...SIGNIFICANT WEATHER ADVISORY FOR BELL COUNTY UNTIL 430 AM CDT...
AT 351 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
HARKER HEIGHTS...MOVING EAST AT 35 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
KILLEEN...TEMPLE...HARKER HEIGHTS...BELTON...NOLANVILLE...MORGAN'S
POINT RESORT...SALADO...LITTLE RIVER-ACADEMY...TROY AND ROGERS.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 283 AND 312.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3092 9777 3120 9765 3132 9742 3124 9734
3128 9728 3098 9707 3093 9720
TIME...MOT...LOC 0851Z 266DEG 28KT 3106 9763
92The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 7:12 PM CDT | Flash Flood Warning | FWD | Palo Pinto, Stephens | 3 hr |
| May 26, 7:22 PM CDT | Special Weather Statement | FWD | Jack | 38 min |
| May 26, 7:23 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 67 min |
| May 26, 7:43 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 62 min |
| May 26, 7:44 PM CDT | Tornado Warning | FWD | Erath | 31 min |
| May 26, 7:48 PM CDT | Tornado Warning | FWD | Eastland | 42 min |
| May 26, 8:05 PM CDT | Flash Flood Warning | FWD | Eastland, Erath | 3 hr |
| May 26, 8:31 PM CDT | Flash Flood Warning | FWD | Palo Pinto, Stephens | 3 hr |
| May 26, 8:40 PM CDT | Areal Flood Advisory | FWD | Tarrant | 3 hr |
| May 26, 8:43 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 62 min |
| May 26, 8:57 PM CDT | Flash Flood Warning | FWD | Tarrant | 3 hr |
| May 26, 9:05 PM CDT | Areal Flood Advisory | FWD | Dallas | 3 hr |
| May 26, 9:09 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 66 min |
| May 26, 9:11 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Johnson, Tarrant | 64 min |
| May 26, 9:17 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Somervell | 58 min |
| May 26, 9:21 PM CDT | Flash Flood Warning | FWD | Dallas | 3 hr |
| May 26, 9:29 PM CDT | Flash Flood Warning | FWD | Comanche, Eastland, Erath | 5 hr |
| May 26, 9:42 PM CDT | Severe Thunderstorm Warning | FWD | Parker | 51 min |
| May 26, 9:43 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Erath | 62 min |
| May 26, 9:48 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis | 57 min |
| May 26, 10:09 PM CDT | Flash Flood Warning | FWD | Dallas, Ellis, Johnson, Tarrant | 3 hr |
| May 26, 10:23 PM CDT | Special Weather Statement | FWD | Van Zandt | 52 min |
| May 26, 10:29 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Comanche, Erath, Hamilton | 61 min |
| May 26, 10:32 PM CDT | Areal Flood Advisory | FWD | Kaufman | 3 hr |
| May 26, 10:34 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Kaufman | 56 min |
| May 26, 10:42 PM CDT | Areal Flood Advisory | FWD | Bosque, Comanche, Erath, Hamilton | 3 hr |
| May 26, 11:03 PM CDT | Flash Flood Warning | FWD | Hood, Johnson, Somervell | 3 hr |
| May 26, 11:15 PM CDT | Flash Flood Warning | FWD | Kaufman, Van Zandt | 3 hr |
| May 26, 11:22 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Coryell, Hamilton, Hill, McLennan | 53 min |
| May 26, 11:25 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 65 min |
| May 26, 11:26 PM CDT | Areal Flood Warning | FWD | Eastland, Erath, Palo Pinto, Stephens | 6 hr |
| May 26, 11:47 PM CDT | Areal Flood Advisory | FWD | Bosque, Hill | 3 hr |
| May 26, 11:58 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Van Zandt | 62 min |
| May 27, 12:16 AM CDT | River Flood Warning | FWD | Comanche | 6 days |
| May 27, 12:22 AM CDT | Flash Flood Warning | FWD | Comanche, Hamilton, Mills | 3 hr |
| May 27, 12:29 AM CDT | Severe Thunderstorm Warning | FWD | Comanche, Hamilton, Mills | 61 min |
| May 27, 12:36 AM CDT | Areal Flood Advisory | FWD | Ellis, Hill, Limestone, Navarro | 3 hr |
| May 27, 12:39 AM CDT | Special Weather Statement | FWD | Falls, Freestone, Limestone, McLennan, Navarro | 51 min |
| May 27, 12:42 AM CDT | Areal Flood Advisory | FWD | Henderson | 4 hr |
| May 27, 12:45 AM CDT | River Flood Warning | FWD | Palo Pinto | 7 days |
| May 27, 12:45 AM CDT | River Flood Warning | FWD | Parker | 9 days |
| May 27, 12:46 AM CDT | Severe Thunderstorm Warning | FWD | Falls, Limestone, McLennan | 59 min |
| May 27, 12:56 AM CDT | Areal Flood Advisory | FWD | Falls, Limestone, McLennan | 3 hr |
| May 27, 1:12 AM CDT | Areal Flood Advisory | FWD | Anderson, Freestone | 3 hr |
| May 27, 1:35 AM CDT | Special Weather Statement | FWD | Anderson, Bell, Falls, Freestone, Leon, Milam and 1 more | 40 min |
| May 27, 1:48 AM CDT | Special Weather Statement | FWD | Dallas, Kaufman, Rockwall, Tarrant | 27 min |
| May 27, 2:15 AM CDT | Areal Flood Warning | FWD | Kaufman, Van Zandt | 3 hr |
| May 27, 2:21 AM CDT | Special Weather Statement | FWD | Lampasas | 39 min |
| May 27, 2:37 AM CDT | Areal Flood Advisory | FWD | Bell, Leon, Milam, Robertson | 3 hr |
| May 27, 3:22 AM CDT | River Flood Warning | FWD | Hamilton | 31 hr |
| May 27, 3:30 AM CDT | Areal Flood Advisory | FWD | Coryell | 3 hr |
| May 27, 3:43 AM CDT | Special Weather Statement | FWD | McLennan | 47 min |
| May 27, 3:51 AM CDT | Special Weather Statement | FWD | Bell | 39 min |
| May 27, 4:29 AM CDT | River Flood Warning | FWD | Comanche | 18 hr |
| May 27, 7:55 AM CDT | River Flood Warning | FWD | Stephens | 18 hr |
| May 27, 8:35 AM CDT | River Flood Warning | FWD | Hunt | 50 hr |
| May 27, 8:59 AM CDT | Flash Flood Warning | FWD | Ellis | 3 hr |
| May 27, 10:26 AM CDT | River Flood Warning | FWD | Coryell | 6 days |
| May 27, 2:37 PM CDT | Special Weather Statement | FWD | Freestone | 38 min |
| May 27, 2:46 PM CDT | Special Weather Statement | FWD | Young | 44 min |
| May 27, 3:06 PM CDT | Severe Thunderstorm Warning | FWD | Young | 54 min |
| May 27, 3:28 PM CDT | Areal Flood Advisory | FWD | Young | 2 hr |
| May 27, 4:10 PM CDT | Special Weather Statement | FWD | Palo Pinto | 50 min |
| May 27, 4:15 PM CDT | Special Weather Statement | FWD | Hamilton | 45 min |
| May 27, 4:58 PM CDT | Special Weather Statement | FWD | Hood | 47 min |
| May 27, 5:09 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Somervell | 51 min |
| May 27, 5:53 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Somervell | 52 min |
| May 27, 6:29 PM CDT | Severe Thunderstorm Warning | FWD | Parker | 46 min |
| May 27, 6:44 PM CDT | Severe Thunderstorm Warning | FWD | Hood | 12 min |
| May 27, 6:46 PM CDT | Special Weather Statement | FWD | Navarro | 44 min |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.